MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE
Catalog Number 03263991190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 cobas c 502 module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable creatinine (crep gen.2) results from the cobas 8000 cobas c 502 module.The patient was a transplant patient and was regularly checked by his nephrologist who claimed the results were too high and did not fit the patient history and status.The customer questioned if there was an interference with the patient's medications.The creatinine result using the jaffe method in another laboratory was <100 ¿mol/l.The creatinine results using the enzymatic method were 223 ¿mol/l and 177 umol/l.The results were obtained with different samples from different venipunctures.
 
Additional Manufacturer Narrative
As no sample material was available, further investigation was not possible.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS INTEGRA CREATININE PLUS VER.2 ASSAY
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18978772
Report Number1823260-2024-00904
Device Sequence Number20457550
Product Code JFY
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03263991190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer05/03/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATENOLO; CANDESARTAN; CELLCEPT/MYFORTIC; COTRIM; COTRIMOXAZOLE; CYCLOSPORIN A; DEKRISTOL; MYCOPHENOLATE; PANTOZOL; PREDNISOLON; TESTIM
Patient SexUnknown